A 36-year-old member asked:
Is drinking red bull and then taking advil (ibuprofen) and excedrin bad for you? please advise!
1 doctor answer • 1 doctor weighed in
Pain Management 49 years experience
Probably: Primarily because you subjecting your stomach to a high concentration of ibuprofen which could at the very least irritate your stomach, possibly starting an ulcer. On a more serious note you can cause kidney damage or initiate high blood pressure.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Jul 20, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.